How long does it take to recover from Fluoxetine side effects?
- 22 Mar 2015 by cyrano84
- 22 March 2015
- depression, fluoxetine, olanzapine, sertraline, side effect, hallucination
November 2013 i had an episode of both visual and Auditory hallucinations due to a lot of stress and problems at work. i was put on Olanzapine/Sertraline for a few months. then changed to Risperidone/Fluoxetine due to the fact that i have gained a lot of weight plus other side effect.
I have always had a huge sex drive until i started taking these drugs, now i barely think about sex at all.
My doctor and i started tapering the doses due to the fact that i started feeling better. now i take half a pill of risperidone(1mg) daily and it's been 9 days since i last took Fluoxetine(10mg) (03-13-2015) still no improvements in my Libido or ED
My question is how long does it take to recover my libido back?
Allow it a solid 2-3 weeks, although there may be little improvement for longer than that, you could step up hydration and eating to lose fat, smaller portions more frequently, no sugars of any kind, no caffeine or alcohol (you may already be doing this), thereby helping your body recovery from these meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2014 • 3 answers
Posted 18 Aug 2016 • 5 answers
Posted 10 Mar 2017 • 1 answer
Posted 15 Jun 2017 • 2 answers
Posted 1 Jun 2018 • 2 answers